Brownian motion on a surface of negative curvature
Séminaire de probabilités de Strasbourg, Volume 18 (1984), p. 70-76
@article{SPS_1984__18__70_0,
     author = {Kendall, Wilfrid S.},
     title = {Brownian motion on a surface of negative curvature},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {18},
     year = {1984},
     pages = {70-76},
     zbl = {0539.58040},
     mrnumber = {770949},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1984__18__70_0}
}
Kendall, Wilfrid S. Brownian motion on a surface of negative curvature. Séminaire de probabilités de Strasbourg, Volume 18 (1984) pp. 70-76. http://www.numdam.org/item/SPS_1984__18__70_0/

R. Azencott (1974) "Behaviour of Diffusion Semigroups at Infinity" Bull. Sci. Math. France, 102, pp 193-240 | Numdam | MR 356254 | Zbl 0293.60071

J. Cheeger AND D.G. Ebin (1975) Comparison Theoremsin Riemannian Geometry. North-Holland. Amsterdam. | MR 458335 | Zbl 0309.53035

E.B. Dynkin (1965) Markov Processes Vol. 1 Springer-Verlag, Berlin | MR 193671 | Zbl 0132.37901

R.E. Greene AND H. Wu (1979) Function Theory on Manifolds Which Possess a Pole. Springer Lecture Notes in Mathematics 699 Spinger-Verlag, Berlin | MR 521983 | Zbl 0414.53043

N. Ikeda AND S. Watanabe (1981) Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam | MR 637061 | Zbl 0495.60005

W.S. Kendall (1983) "Brownian Motion and a Generalised Little Picard's Theorem". Trans. Amer. Math. Soc. 275, pp 751-760 | MR 682729 | Zbl 0507.58017

Yu I. Kifer (1976) "Brownian Motion, and Harmonic Functions on Manifolds of Negative Curvature". Theory Prob. Appl. 21, pp 81-95. | MR 420887 | Zbl 0361.60050

J-J. Prat (1971) "Etude Asymptotique du Mouvement Brownien Sur Une Variete Riemannienne a Courbure Negative". C.R. Acad. Sc. Paris 272, pp 1586-1589 | MR 279889 | Zbl 0296.60053

J-J. Prat (1975) "Etude Asymptotique et Convergence Angulaire du Mouvement Brownien Sur Une Variete a Courbure Negative". C.R. Acad. Sc. Paris 280, pp 1539-1542. | MR 388557 | Zbl 0309.60052

D.W. Stroock AND S.R.S. Varadhan (1972) "On the Support of Diffusion Processes with Applications to the Strong Maximum Principle". Proc. Sixth Berkeley Sympos. on Math. Stat. and Prob. III (1970/71). L.M. LeCam et. al., Editors,Univ. of California Press, Berkeley and Los Angeles, pp333-360. | MR 400425 | Zbl 0255.60056

D.W. Stroock AND S.R.S. Varadhan (1979) Multidimensional Diffusion Processes. Springer-Verlag, Berlin | MR 532498 | Zbl 0426.60069

D. Williams (1981) " To Begin at the Beginning:..." pp 1-55 of Stochastic IntegralsD. Williams., Editor. Springer Lecture Notes in Mathematics 851. Springer-Verlag, Berlin | MR 620984 | Zbl 0471.60065